| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following intraocular lens (iol) implant procedure, patient had blurry vision and poor distance, intermediate, near vision.The lens was exchanged for an unknown advanced technology intraocular lens (atiol) 2 months and 15 days after the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Corrected information was provided in d.4.The manufacturer internal reference number is: (b)(4).